On functions with zero mean over a finite group

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)73-74
Number of pages2
JournalFunctional Analysis and Its Applications
Volume31
Issue number1
DOIs
StatePublished - Jan 1 1997

Fingerprint

Finite Group
Zero

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{ebadde105577487595d4eb44cb635030,
title = "On functions with zero mean over a finite group",
author = "Sergei Tabachnikov",
year = "1997",
month = "1",
day = "1",
doi = "10.1007/BF02466011",
language = "English (US)",
volume = "31",
pages = "73--74",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer New York",
number = "1",

}

On functions with zero mean over a finite group. / Tabachnikov, Sergei.

In: Functional Analysis and Its Applications, Vol. 31, No. 1, 01.01.1997, p. 73-74.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On functions with zero mean over a finite group

AU - Tabachnikov, Sergei

PY - 1997/1/1

Y1 - 1997/1/1

UR - http://www.scopus.com/inward/record.url?scp=27544499828&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27544499828&partnerID=8YFLogxK

U2 - 10.1007/BF02466011

DO - 10.1007/BF02466011

M3 - Article

AN - SCOPUS:27544499828

VL - 31

SP - 73

EP - 74

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

IS - 1

ER -